# SDR DL72W961427

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchangers
- Part number: 1843601
- Condition: Leaking
- Location: Left And Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 25,000 FT ENG'S AT IDLE, ENG ANTI-ICE ON, LOST CONTROL OF CABIN PRESSURIZATION.  DURING EMERGENCY DECENT CABIN CLIMBED TO 12,000 FT.  FOUND BOTH LEFT AND RIGHT HEAT EXCHANGERS LEAKING THROUGH CORE.  REPLACED BOTH EXCHANGERS, LEAK AND PRESSURIZATION CHECKS GOOD.
